Blurred Vision After Using Drugs To Treat Herpes In The Eye?
Hello, I want to ask, I have skin disease (Herpes) near my face and it continues to spread to my eyes, then I go to the eye doctor for medicine, then the doctor says this is herpes, now I say in drops 2: – Tarivid ophthalmic medicine solution (oflxacim 0.3%) – C u003ca class = “wp-first-item current ” href = “https: //www.HealthReplies.com/wp-admin/edit.php? post_type = topic ” u003eAll Topics u003c / a u003eenfresh carmellose sodium My topical drug medication: Herivis Acyclovir The same drug Azovir Acyclovir for wounds on my face. Well before I used the drops of saleb ama my eyes before I blurred in the place of my left eye which is the same as the Azovir Acyclovir drug for the wound on my face. affected by that panyakitku, then after using the drug in the eye doctor’s eye, my vision was a bit blurry and like runny so, and if I was hit by the light of my right eye that was healthy glare DocDid Is my left eye blurry because of the effect of the drug given Ophthalmologist, right? Sorry, it’s too long, I’m afraid if you need my eyes a, the thing is you want a police test this March. Hopefully the answer is …
Hello Tyoni, thank you for asking.
Shingles is a viral infection caused by the varicella zoster virus. The virus is the same as the virus that causes chickenpox. After a person has recovered from chickenpox, the virus will remain in the body forever. The virus is inactive and silent on nerves. In some people whose immune systems are not optimal, the virus can reactivate and cause shingles. Herpes arises according to the area of the skin that is innervated by the nerves where the virus is silent. Herpes can occur on any skin surface. The symptoms are very similar to chicken pox, but resilience only occurs in one location of the body and is accompanied by pain.
Herpes on the face can extend to the eye. Blurred vision and glare are likely due to herpes affecting the cornea of the eye. Medications given by doctors are appropriate, namely antiviral and anti-inflammatory drugs. If your vision problems continue to deteriorate, it helps you return control to the doctor. The doctor will conduct an examination with a special instrument. If other disorders occur such as glaucoma, then the doctor may have to add or replace drugs. While this continues to use medication as directed, as long as there is no instruction from your doctor to stop treatment. Do not delay too long to consult a doctor, so that eye disorders do not continue.
Hopefully this answer is quite helpful. Regards.